Muscle and joint problems

Does anyone know if those on epilepsy medication are more susceptible to muscle and joint problems? I have been on meds for 8 years In the last 2/3 years alone I have had AC joint & rotator cuff injury to my shoulder from a simple knock. I had to recieve a steriod injection into my left hip for bursitis and was off work for around 3 months for nerve a muscle irritation from buldging discs in neck. Every time I present with these I am always asked 'were you in a crash', did you suffer some form of trauma'...as some of these occour through bad falls, crashes etc

But its just through simple day to day life (my job probably plays a big part though) I have a very sore hip AGAIN and I haven't done anything out of the ordinary to hurt it. No doubt ill end up getting steroid injections again. It can get very frustrating. No amount of vitamin and mineral intake seems to prevent them.

2 Replies

oldestnewest
  • In 2009 and 2010 i had keyhole surgery on my ac joint and a decompression a year later it had nothing to do with my medication but it was all to do with work and it being repetitive it has since been ok and pain free think there must be sumin else happenin in your body go back to docs and ask for a body scan along with bone tests

  • I have experienced joint and muscle pain with the medication I am taking, but the medication works so I am happy to continue with the odd anti-inflammatory to ease the pain in muscles and joints.

    I currently take Carbamazepine and Phenytoin, and have been seizure free for almost 7 months.

    I won't change my medication for the odd bit of pain every now and then.

    Speak to your Doctor if the pain gets unbearable; I am sure they will find a solution.

    All the best,

    Les

You may also like...